Log In Sign Up

Wanna see what I am talking about?


Forum: Autoimmune Diseases and Disorders

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Autoimmune Diseases and Disorders LinkBack Topic Tools Search this Topic Display Modes
  #1  
June 13th, 2007, 11:01 AM
Colee's Avatar Platinum Supermommy
Join Date: Apr 2005
Location: Northeastern Ohio
Posts: 16,731
Send a message via Yahoo to Colee
This is what I am dealing with,as far as my welts go. I get them every place I inject...they start to develop over night. I give myself the injection and by morning I have a nice little welt growing...urgh!

This is one on my upper thigh area...dont mind my huge leg I put a poker chip next to it,to kinda give you an idea of the size. After the red fades away I either get a bruise OR my skin just looks discolored for a few weeks in that spot. You can kinda see a bruise from where I injected on my leg the previous week.

Any of you have a way to get rid of these welts...or a way to minimize the pain/itch?

Obviously this looks worse in person and makes me feel super self conscience
__________________
Nichole,Mommy to Emily and Ryan
<div align="center"></div><blockquote><div align="center">

</div>







</blockquote>
Reply With Quote
  #2  
June 15th, 2007, 12:11 AM
the_elmel's Avatar Platinum Supermommy
Join Date: Mar 2007
Location: Texas
Posts: 13,904
Send a message via AIM to the_elmel Send a message via Yahoo to the_elmel
I've given myself many injections and I've never had that happen before.

Have you talked to your doctor about it? There has got to be something to help! I'm sorry you are getting them.
__________________
<div align="center">

</div>
Reply With Quote
  #3  
June 15th, 2007, 08:59 AM
Colee's Avatar Platinum Supermommy
Join Date: Apr 2005
Location: Northeastern Ohio
Posts: 16,731
Send a message via Yahoo to Colee
My neuro said that I am allergic to the nickel in the needle. I AM allergic to nickel,I remember that from when I was a kid and my Mom tried different earrings that wouldnt bother me. He said for me to take claritin and *maybe that would help. It hasnt
__________________
Nichole,Mommy to Emily and Ryan
<div align="center"></div><blockquote><div align="center">

</div>







</blockquote>
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 12:03 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0